# SDR DALA2020022651432

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 78,503 hours, 25,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5635, L/P 6381728) 5C SEAT MOUNTED EMERGENCY LENS COVER MISSING. CORRECTIVE ACTION: R/R 5C SEAT EMERGENCY LIGHT ASSY. PER B757 AMM 33-51.
